210 448

Cited 0 times in

고의적 metformin 과복용 후 발생한 중증 유산 산증 치험 1예

Other Titles
 A case of severe Lactic acidosis induced by metformin overdose 
Authors
 강병승  ;  김혜원  ;  김명현  ;  박종원  ;  배기선  ;  박형천  ;  하성규 
Citation
 Korean Journal of Medicine, Vol.75(s3) : 894-897, 2008 
Journal Title
 Korean Journal of Medicine 
ISSN
 1738-9364 
Issue Date
2008
Keywords
Metformin ; Lactic acidosis ; Bicarbonate hemodialysis ; CVVHDF
Abstract
Metformin is an oral hypoglycemic agent belonging to the biguanide class that has been used to treat type II diabetes mellitus worldwide. Lactic acidosis is a rare, but serious, adverse effect in metformin-treated patients with renal and hepatic disease, cardiac or respiratory insufficiency, severe infection, and any hypoxic condition. Large overdoses of metformin can also lead to lactic acidosis. Attempted suicide with metformin is rare. Treatment with bicarbonate is generally accepted, although there is no clear evidence that it improves the outcome of lactic acidosis. Bicarbonate hemodialysis and continuous veno-venous hemodiafiltration (CVVHDF) are probably both beneficial in correcting the acidosis, and by actively removing metformin and lactate from the circulation. We report the case of a patient with severe lactic acidosis induced by metformin intoxication who recovered fully after treatment with a combination of bicarbonate hemodialysis and CVVHDF
Files in This Item:
T200801534.pdf Download
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Internal Medicine (내과학교실) > 1. Journal Papers
Yonsei Authors
Park, Hyeong Cheon(박형천) ORCID logo https://orcid.org/0000-0002-1550-0812
Ha, Sung Kyu(하성규)
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/107862
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse